# SDR DL73S981390

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653949
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT INBD CHORD OF THE FS 616 FRAME BOTH HAVE A CRACK IN THE LOWEST FASTENER HOLE BELOW THE FLOOR LINE.  REPAIRED PER ERA 331885-14.
